The Annals of Statistics

Acknowledgement of Priority: An Alternative Regularity Condition for Hajek's Representation Theorem

Luke Tierney

Full-text: Open access

Article information

Source
Ann. Statist., Volume 16, Number 2 (1988), 926.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350844

Digital Object Identifier
doi:10.1214/aos/1176350844

Mathematical Reviews number (MathSciNet)
MR947586

Zentralblatt MATH identifier
0663.62026

JSTOR
links.jstor.org

Citation

Tierney, Luke. Acknowledgement of Priority: An Alternative Regularity Condition for Hajek's Representation Theorem. Ann. Statist. 16 (1988), no. 2, 926. doi:10.1214/aos/1176350844. https://projecteuclid.org/euclid.aos/1176350844


Export citation

See also

  • Paper Acknowledging Priority: Luke Tierney. An Alternative Regularity Condition for Hajek's Representation Theorem. Ann. Statist., vol. 15, no. 1 (1987), 427--431.